# SDR QXEA2019052800224

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 5,523 hours, 3,381 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PARKING, BRAKES FAILED 3 SEC LOST BRAKING, OCCURED 3 TIMES USED PARKING BRAKES TO STOP PER QRH. BRKLH BRK RH FAULT. REMOVED FROM SERVICE. FOUND BRK RT AND BRK LT IN LAST LEG FAULT. NO CURRENT FAULTS SHOWN. PERFORMED GVI OF MAIN BRAKES. NO DEFECTS NOTED. C/W MCN 320011-01 ISS 1. A/C PERFORMED ON GROUND BCM RESET. NO FURTHER MTX ACTION IS REQUIRED. TAXI CHECKS GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
